# SDR 97ZZZX816

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 680
- Propeller: Hartzl HCA3VK2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: V8433N4R
- Condition: Cracked
- Location: Butt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND PROPELLER BLADE BUTT CRACKED.  PROBLEM IS COVERED UNDER AD NR 68-19-04.  AIRCRAFT HAS IO720 ENGINE STC.
